# SDR DHL2006745524

- Difficulty date: September 2, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BS 1070 ABOVE STR 26R HAS FRAME INNER CHORD DENTED.  CUT OUT DAMAGED AREA APPROX DIM 3/4" BY 1" IAW B727 SRM 51-40-3 FIG 1, FAB REPAIR DOUBLER FROM 7075-0 .063" PO NR 9003418 APPROX DIM 7 1/2" BY 3 5/8" IAW B727 SRM 53-10-2 FIG 5 AND SRM 51-40-3 FIG 1.  HEAT TREATED MATERIAL TO T6 CONDITION IAW FAS ER NR 2-37153-801 REV IR, TREATED AND PRIMED REPAIR DOUBLER AND BARE METAL AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER AT BS 1070 STR 26R IAW B727 SRM 51-40-3 FIG 1 AND SRM 51-30-2.
